ScrapFest fall 2019 banner

CropFest in Cambridge - Wellness Crop 2020: Saturday, March 7th Class Schedule

All Inspirational and Yoga Workshops take place in the Manchester Room

Saturday, March 7th, 2020
Time
10:00 am 
10:30 amClass Image



Morning Gentle Yoga Workshop

Karina Clark

10:30 am to 11:30 am
(1 Hour)
11:00 am
11:30 am 
12:00 pm 
12:30 pm 
1:00 pm 
1:30 pm 
2:00 pm 
2:30 pmClass Image



Afternoon Gentle Yoga Workshop

Karina Clark

2:30 pm to 3:30 pm
(1 Hour)
3:00 pm
3:30 pm 
4:00 pm 
4:30 pm 
5:00 pm 
5:30 pm 
6:00 pm 
6:30 pm 
7:00 pmClass Image



Ignite Your Destiny - Dream It! Vision It! Live It!

Meredith Deasley

7:00 pm to 8:30 pm
(1.5 Hours)
7:30 pm
8:00 pm
8:30 pm 
9:00 pm 
© 2019 ScrapFest.ca